Can lyrica 150x3 cause hair lost in women?

Answers (1)

24 Aug 2011

I never thought about Lyrica being the cause of my hair loss, but I have had to start wearing wigs! It is really fun, I have 5 and I can wear my hair to fit my mood! They are inexpensive and you would never know they are wigs. I get numerous complements everytime I wear one! I will check further into Lyrica being the cause of it.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What medicines cause hair loss in women?

Can the prescripton drug Cymbalta cause hair loss? I started this medicine 5 years ago and have had my hair falling ou ever since.

1 answer 28 Jul 2010

Is there anything I can do or take to stop hair loss caused by methotrexate?

I have been taking 15mg of Methotrexate for the last 3 year and my hair has thinned considerably and is receeding on both sides of my temple. I am 51 ...

4 answers 24 Jan 2011

Postherpetic Neuralgia - I have phn on my head and face - I have not beeen able to wash my hair in 2

... 1/2 weeks - the episodes are subsiding - when can I try to wash my hair and with what, warm or cool water? I am on elevil and lyrica Meredet

1 answer 19 Aug 2011

Side Effect - What medications cause hair loss?

I take lyrica, topamax, voltaren, prozac,tramadol, and green tea supplements do any of these make my hair fall out?

2 answers 31 Mar 2013

Testim and Hair loss?

I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...

0 answers 15 Jan 2014